# SDR ASAA2018032324022

- Difficulty date: March 23, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 15,570 hours, 5,093 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ON DURING RECALL,  LIGHT OUT AFTER RESET.  ACFT GROUNDED. PERFORMED BITE TEST OF ZONE TEMP CONTROLLER IAW AMM 21-60-00, FLT DECK TRIM VALVE SOFT FAULT, RESET THE NR 2 PACK ZONE TEMP CONTROLLER, NO FAULTS NOTED. NO HISTORY LAST 60 DAYS.
